Volume 19, issue 7 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
The universality of the Rezk nerve

Aaron Mazel-Gee

Algebraic & Geometric Topology 19 (2019) 3217–3260
Bibliography
1 C Barwick, D M Kan, Relative categories: another model for the homotopy theory of homotopy theories, Indag. Math. 23 (2012) 42 MR2877401
2 P G Goerss, J F Jardine, Simplicial homotopy theory, 174, Birkhäuser (1999) MR1711612
3 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
4 A Joyal, The theory of quasi-categories and its applications, II, course notes (2008)
5 A Joyal, M Tierney, Quasi-categories vs Segal spaces, from: "Categories in algebra, geometry and mathematical physics" (editors A Davydov, M Batanin, M Johnson, S Lack, A Neeman), Contemp. Math. 431, Amer. Math. Soc. (2007) 277 MR2342834
6 Z L Low, A Mazel-Gee, From fractions to complete Segal spaces, Homology Homotopy Appl. 17 (2015) 321 MR3350085
7 J Lurie, Higher topos theory, 170, Princeton Univ. Press (2009) MR2522659
8 J Lurie, (,2)–categories and the Goodwillie calculus, I, preprint (2009)
9 J Lurie, Higher algebra, book project (2014)
10 J P May, Simplicial objects in algebraic topology, 11, van Nostrand (1967) MR0222892
11 A Mazel-Gee, Model –categories, I : Some pleasant properties of the –category of simplicial spaces, preprint (2014) arXiv:1412.8411
12 A Mazel-Gee, Model –categories, II : Quillen adjunctions, preprint (2015) arXiv:1510.04392
13 A Mazel-Gee, Model –categories, III : The fundamental theorem, preprint (2015) arXiv:1510.04777
14 A Mazel-Gee, Quillen adjunctions induce adjunctions of quasicategories, New York J. Math. 22 (2016) 57 MR3484677
15 A Mazel-Gee, Hammocks and fractions in relative –categories, J. Homotopy Relat. Struct. 13 (2018) 321 MR3802798
16 A Mazel-Gee, On the Grothendieck construction for –categories, J. Pure Appl. Algebra 223 (2019) 4602 MR3955033
17 C Rezk, A model for the homotopy theory of homotopy theory, Trans. Amer. Math. Soc. 353 (2001) 973 MR1804411